# SDR ASOA2016080515192

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 32,588 hours, 29,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CABIN EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 3-51-16.  OPS CHECKED GOOD.
